Constructive factorization of some almost periodic triangular matrix functions with a quadrinomial off diagonal entry

M. A. Bastos, A. Bravo, Yu I. Karlovich, I. M. Spitkovsky

Research output: Contribution to journalArticlepeer-review

Abstract

Using an abbreviation e? to denote the function ei?x on the real line R, let G=[e?0fe??], where f is a linear combination of the functions e?, e?, e???, e??? with some (0<)?,?<?. The criterion for G to admit a canonical factorization was established recently by Avdonin, Bulanova and Moran (2007) [1]. We give an alternative approach to the matter, proving the existence (when it does take place) via deriving explicit factorization formulas. The non-existence of the canonical factorization in the remaining cases then follows from the continuity property of the geometric mean.

Original languageEnglish (US)
Pages (from-to)625-640
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume376
Issue number2
DOIs
StatePublished - Apr 15 2011

Keywords

  • Almost periodic factorization

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Constructive factorization of some almost periodic triangular matrix functions with a quadrinomial off diagonal entry'. Together they form a unique fingerprint.

Cite this